# SDR YENA2025072300748

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 10,220 hours, 4,024 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 60097B020001
- Part serial: 6009701342
- Condition: Failed
- Location: Zone 500
- Part time: 5,408 hours, 2,295 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1675, FLL-KIN.  AIRCRAFT PERFORMED AN AIR TURN-BACK TO FLL.  LEFT WING ANTI ICE FAIL EICAS WHEN CONDUCTING TEST ABOVE 10K FEET. AIR RETURN FLL. DID NOT LAND OVER WEIGHT; REMOVED AND REPLACED WING ANTI-ICE VALVE IAW AMP J30-12-01 LEAK AND OPS OK REQUIRES FUNCTION TEST SEE LOG 4335418 ITEM 1(ACCOMPLISHED GROUND TEST OF L/H WING ANTI-ICE AS PER REF AMP J30-12-00-01AAA-320A-A. NO FAULTS NOTED ON EICAS. A/C OK FOR SERVICE).
